# SDR UIEA2023022300176

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: BPS73
- Part serial: 55553
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

M5169 EMER LT BATTERY PACK CAPACITY TEST FAILED( M5169 EMER LT POWER SUPPLY REPLACED AND INSTALLATION TEST NORMAL IAW AMM 33-51-04 REV 106, 15 NOV 2022 )
